Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Keyboarding

Member
  • Content Count

    42
  • Joined

  • Last visited

Everything posted by Keyboarding

  1. Hi everyone, I'm not sure if this has been posted before, but I'm really anxious because I'm in my 4-5th month of Accutane and I'm noticing my hair falling more lately. I've only lost 1 clump so far but when I wipe my hair after showers I notice a lot of hair stuck in my towel and it just irritates me. I'm obsessed with styling and having great hair and all of that but I just don't want to lose it ... I'm a guy btw. So I was wondering, has anyone else had the same problem and which shampoo d
  2. Did you hair ever fall off or was it just brittle? I am indeed using Head & Shoulders, a store-bought hair shampoo and I can't wait to get rid of it... The thing is that there are SO many "organic" shampoos that I just don't know which one to buy... My nearest hair salon is 45 minutes away and to my fortune my derm moved to another country 2 weeks ago!!! While I'm in the process of finding a new one, do you think it'll be okay if I purchase a "store-bought" shampoo, but being organic at the
  3. I really can't afford to lose my hair :(... Have you ever experienced this? I just want to know if it will cause permanent damage to my hair, that would be depressing :(... Also, I'm already on 40mg/day, isn't that considered a very low dose? Do you think I should treat my hair with any oil or something to restore its lost oil? Thanks.
  4. Hi everyone! So, I've been taking Accutane since June and it's been working great for me. I've been on 40mg/day ever since I started and that's the dosage I'll take until I finish. I've been doing my blood tests monthly and everything's fine, my only side effects are very chapped lips and dry skin... until this month. Recently, when taking showers, I had noticed a lot more hair than usual getting stuck all over my towel and I knew it was accutane, but I thought it was normal. Well today, somet
  5. Update. My skin has been getting more and more flakey lately and when I put sunscreen on before going out, the flaked area looks even more noticeable! @mxkhn I already have a sunscreen and it has been doing it's job perfectly thus far. I am concerned as to what should I use while I'm at home!!! With every moisturizer that I have tried, as soon as I apply it to my face, my acne looks more noticeable, just as if it was wet (which makes sense, but I don't want it to look that way). What in the
  6. Hi, I had scheduled my visit with my derm and after he was checking my results, he finally decided that i should continue the course due to my hyperpigmentation. I was still put on 40mg/day for another two months, but this time the derm said that since I have been doing my blood tests monthly for the past 4 months and everything was perfect, I wouldn't need to do them anymore. This kind of made me unsure, has anyone else experienced with this? My diet is very healthy and all of that, but reall
  7. Hi, I've been taking Accutane for 3 months now. Before I started taking it, my derm warned me of the possible side effects and the products that I should carry with me when I start noticing these effects. The thing is that I only use a chapstick for my lips, and no moisturizer at all. I have tried 3 different ones, all water based and I honestly can't stand the way that the moisturizer feels on my skin. It sucks, I feel so oily and so dirty, I don't know why. I do use sunscreen every single time
  8. The thing is that the derm told me to stop taking the medication "prematurely" , so for only 3 and a half months, at 40mg/day. I want to take it for another 2 months to completely take the full dose, so that I wont have to take it again. So basically, that's exactly what I'm trying to do, kill the acne first, and then treat hyperpigmentation... I can't beat the acne with the dose that my derm put me on, because it's not enough, compared to what it is really suggested...
  9. Hey, thanks for your reply . First of all I'm a male and make-up isn't an option .. The thing is that I don't want to wait 6 months to begin the hyperpigmentation treatment (as impatient that might sound). ALL of the read stuff you see pictured in the pictures are about 99% hyperpigmentation, so it's something that I'm self conscious about, and since the 2 months of Accutane noticeably cleared a good part of it, I was wondering if it might be a rare exception or something, and further help me?
  10. Hey, thanks for your reply . First of all I'm a male and make-up isn't an option .. The thing is that I don't want to wait 6 months to begin the hyperpigmentation treatment (as impatient that might sound). ALL of the read stuff you see pictured in the pictures are about 99% hyperpigmentation, so it's something that I'm self conscious about, and since the 2 months of Accutane noticeably cleared a good part of it, I was wondering if it might be a rare exception or something, and further help me?
  11. Hey, thanks for your reply . First of all I'm a male and make-up isn't an option .. The thing is that I don't want to wait 6 months to begin the hyperpigmentation treatment (as impatient that might sound). ALL of the read stuff you see pictured in the pictures are about 99% hyperpigmentation, so it's something that I'm self conscious about, and since the 2 months of Accutane noticeably cleared a good part of it, I was wondering if it might be a rare exception or something, and further help me?
  12. Hey, thanks for your reply . First of all I'm a male and make-up isn't an option .. The thing is that I don't want to wait 6 months to begin the hyperpigmentation treatment (as impatient that might sound). ALL of the read stuff you see pictured in the pictures are about 99% hyperpigmentation, so it's something that I'm self conscious about, and since the 2 months of Accutane noticeably cleared a good part of it, I was wondering if it might be a rare exception or something, and further help me?
  13. Hi, first of all I wanted to say that I'm sorry for the long post, but please bear with me...I started Accutane 2 months ago due to my ongoing battle with acne. My face used to be covered by acne but I didn't take accutane soon enough to fight it, so I believe I ended up with the hyperpigmentation. By the time I started accutane, I had the hyperpigmentation ALL over my face, and I believe I wasn't getting many new acne, so I guess that the hyperpigmentation had replaced the actual acne disease,
  14. Omfg really o.O? My doctor has been using accutane for years on her clients, so IDK... Hopefully I'll mention this to her in my next check up...
  15. Oh, so you can actually get cleared in 3 months (if your dr puts you for that long)? That's what I was hoping to hear, thanks. Also, just wondering, why do the doctors cut your dosage after a certain amount of time?
  16. Hi, I've started taking accutane 1 month ago. My derm prescribed it for me after I went through all the possible battles with acne. When I got it prescribed, I was left with a lot of red marks and fewer actual pimples, but I DO have pimples/acne. However, the derm put me on 40mg/day for the first month. The month i about to finish and I have started getting all the side effects since from day one (dry lips, red face, dry face, light joint pain, etc.) but I am not sure whether accutane is workin
  17. Hello everyone! So I accidentally came across this gel named Clindamycin, and when reading reviews online most people say that it did wonders for them etc. but I'm kind of unsure because I've never heard it mentioned anywhere to be honest. So, I wanted to ask you, has anyone tried it?? Does it work, does it completely clear your face? I have moderate to severe acne right now, and I've tried almost everything possible . Oh and one more thing, do you ever build resistance from it or not?
  18. So now did you drop the cabbage juice and went to the apple cider vinegar or what?...
  19. Hey guys thank you very much for your reply. I don't have any doubts now. Also I would use the search feature but I didn't know how to search about this, sorry.
  20. Hi everyone! I'm sorry if the title is confusing, hopefully I can clear that up. So I've been battling acne for a long time and since my parents rejected my request to get me Accutane, I am going to use the Regimen. I just wanted to know that is it something you have to use until your acne clears up and never use it again, or is it something that you'll have to permanently use and your acne will come back as soon as you stop? At this point I don't mind even if I have to use it everyday for yea
×